# SDR 04FDEA02309

- Difficulty date: July 30, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT INTERCOSTAL AT STATION 6-30 TO 6-50 LONGERON 43R FOUND CRACKED AT AFT EDGE AREA. REMOVED AND REPLACED WITH NEW INTERCOSTAL AS PER SRM 51-31-01, VOLUME II.
